# SDR SWIA200413602

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft time: 19,812 hours, 28,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FLOOR REAR ROW EMERGENCY LIGHT DOES NOT ILLUMINATE.  REPAIRED WIRING TO AFT FLOOR EMERGENCY LIGHT.  EMERGENCY LIGHTS OPERATE NORMALLY.
